Thread: Atenol
View Single Post
Old 10-02-2012, 12:52 AM   #1
Boy252 Boy252 is offline
Junior Member
(male)
 
Join Date: Oct 2012
Location: Nadi Fiji
Posts: 13
Boy252 HB User
Atenol

Here is my story. I hope someone can shed some light on my problem to help with my concern. About a month and a half ago i went to my doctor to get a routine check. I generally had a stressful week and my read BP 150/90. I am overweight but live a generally healthy life. I walk 3 to 4 times a week. Eat and drink in moderation take fish oil and cook completely in Extra virgin Oil for the last 15 years. Red meat is consumed in moderation. The only bad habit i had was smoking but have quit over a month ago.
Any way the doc put me on Atenolol 50 mg a day. Within a day or so i started feeling every single side effect you can think of. Anxiety,pain in the neck, lethargic etc etc. I went to another GP and she advised me to stop the atenolol as i simply did not need them. Did a full blood test. Cholesterol 4.7 and all other numbers perfectly normal. I have tapered it off and today is my last day. The problem is i now have a high heart rate in the vicinity of a 100 to 110. Systolic BP is up and down between 130 and 150 and i feel anxiety attacks on and off. Is this part of the withdrawal and when am i likely to start feeling normal again. I will appreciate any replies greatly. I need to feel better knowing that this is temporary.

 
Reply With Quote